advertisement
Question
Posted by: marie | 2005/12/06

sudden anal bleeding woman 36

I use antidepressants, nerve pills as described and i self medicate with +/- 10 adco doll a day I also use 6 senokots per day. I have been doing this for years. Last night I went to the toilet for number 2 and there was a lot of blood in my stool. It's better now but i still feel an uneasy feeling in the right side of my stomac. I cant tell anybody in my family about my addiction to my self medicating meds. I have no medical aid and i am feeling very alone and scared. Please respond. Ps: I am not proud of mysfelf and wish that things could change

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Marie
It depends on how much blood you think is a lot, if it was more than a teaspoon full, mixed with the stool and not just on wiping, you need to have your GP check for problems in the bowel. Less blood only on wiping could be a pile that bled. My advice is to not ignore anal bleeding - have it checked out.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement